Transactions of the American Mathematical Society. Volume 353, Number 12, 2001

Contents of Volume 353, Number 12 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge Orthogonal, symplectic and unitary representations of finite groups Carl R. Rieh...

Descripció completa

Guardat en:
Dades bibliogràfiques
Autor principal: American Mathematical Society
Format: Article
Idioma:English
English
Publicat: American Mathematical Society 2009
Matèries:
Accés en línia:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/554
Etiquetes: Afegir etiqueta
Sense etiquetes, Sigues el primer a etiquetar aquest registre!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt